# SDR YENA2022110101076

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL CORROSIONS ON TRANSVERSAL BEAM OF FLOOR STRUCTURE  ON FR 17 BTW Y=-290 TO Y=290; REPAIRED TRANSVERSAL BEAM FLOOR STRUCTURE REF EMB 190 SRM 53-00-10 REPAIR 53. REF TOMX WO 2047 NR00264.
